# SDR SIMA2019122019002

- Difficulty date: December 19, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N285NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000823
- Aircraft time: 376 hours, 247 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS SLIGHT BURNING SMELL NEAR AFT GALLEY EXIT SIGN VENT-C/A-PERFORMED FIM TASK 21-20-00-810-801-A FOUND 3 ELECTRICAL OUTLETS INOP IN SEAT 20/21/22 CD RESET THEM WORKING OK NO SMELL OR SMOKE FOUND IN AFT GALLEY OR CABIN PAX AIRCRAFT OK TO GO
